Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 3.

Bertoin, Jean; Fontbona, J; Martinez, S (2008). Asymptotic regimes for the occupancy scheme of multiplicative cascades. Stochastic Processes and their Applications, 118(9):1586-1605.

Bertoin, Jean; Martinez, S (2005). Fragmentation energy. Advances in Applied Probability, 37(2):553-570.

Bertoin, Jean (2004). Some aspects of random fragmentations in continuous times. In: Maass, A; Martinez, S; San Martin, J. Dynamics and randomness II. Dordrecht: Springer U K, 1-15.

This list was generated on Thu Oct 18 18:48:45 2018 CEST.